# SDR NACA2025050300001

- Difficulty date: May 3, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 69,587 hours, 12,843 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF CAUTION ILLUMINATED 2 1/2 HOURS INTO FLIGHT. RAN QRH CHECKLIST, NO ACTIONS NEEDED, CONTINUED TO PHNL. PERFORMED RIGHT PACK TEMP CONTROLLER BITE PER FIM 21-51 FAULT TREE 844, NO FAULTS FOUND. R PACKS OPS CHECK GOOD ON GROUND PER AMM 21-51-00
